# SDR UPS203063

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vert Beam
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE VERTICAL BEAM AT STATION 1183, RBL 8 AND LBL 8 AND WL 182.  MAINTENANCE REPAIRED THE VERTICAL BEAMS IAW UPS EO 727-5311-0635.
